I'm a 68 yr. old male, recently detoxed off 10 yrs. of hydrocodone, oxycodone/oxycontin. morphine and methadone for chronic pain. I've been on Paxil 40mg/day for about 3 yrs. My PCP switched me to 40mg/day of Lexapro for about 3 or 4 months, then back to 40mg/day of Paxil. In the past 21 days I've come off ALL narcotics, Subutech, Ritalin and Lexapro, I'm very, very weak and a bit nuts! ANY suggestions?
Dear Cstan, Please look up the Thomas Recipe on this site, drugs.com and call some health food stores in your area to see if they have it available in a kit or separately. It contains OTC meds and supplements to help with the many withdrawal symptoms. I know you probably don't feel like exercising much right now, but, the sooner you can get to moving, the withdrawal symptoms will ease. Walking and other exercise stimulates the brain's natural endorphins and other chemicals and functions to come back"online." I hope this will help you and I will say some big Prayers for you. Hope you get to feeling better soon, Let us know how you are doing. Patti
I would go to the emergency room. My god! That has got to be hell.! How are U doing it??I detoxed for a week off of oxycodone and couldnt do it anymore because of pain issues. I didnt want to be on it anymore and wanted to feel somewhat normal; but the pain was to much to handle. You might as well keep doing what you are doing now. They will or may not give U something. Take a lot of vitamins and b12s . I dont know the answer for that one. Are U in extreme pain? Do U need them??? Wish U luck!! loopi
Fatigue is common after opioid w/d, and Paxil doesn't help matters, it takes many months to get back to 100%, meanwhile about all you can do is use a mild stimulant like caffeine, energy drinks help too. You might want to read about PAWS, it is very common, you were on opes for a very long time.
Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 2 answers
Posted 27 Jan 2010 • 3 answers
Posted 18 Feb 2011 • 5 answers
Posted 17 Aug 2011 • 5 answers
Posted 11 Nov 2011 • 1 answer